Please use this identifier to cite or link to this item:
Title: Buffer allocation in general single-server queueing networks.
Authors: Cruz, Frederico Rodrigues Borges da
Duarte, Anderson Ribeiro
Van Woensel, Tom
Keywords: Buffer allocation
Issue Date: 2007
Citation: CRUZ, F. R. B.; DUARTE, A. R.; VAN WOENSEL, T. Buffer allocation in general single-server queueing networks. Computer & Operations Research. v. 35, n. 1, p. 3581-3598, 2008. Disponível em: <>. Acesso em: 12 nov. 2012.
Abstract: The optimal buffer allocation in queueing network systems is a difficult stochastic, non-linear, integer mathematical programming problem. Moreover, the objective function, the constraints or both are usually not available in closed form, making the problem even harder. A good approximation for the performance measures is thus essential for a successful buffer allocation algorithm. A recently published two-moment approximation formula to obtain the optimal buffer allocation in general service time single queues is examined in detail, based on which a new algorithm is proposed for the buffer allocation in single-server general service time queueing networks. Computational results and simulation results are shown to evaluate the efficacy of the approach in generating optimal buffer allocation patterns.
ISSN: 03050548
metadata.dc.rights.license: O periódico Computers & Operations Research concede permissão para depósito do artigo no Repositório Institucional da UFOP. Número da licença: 3292420007571.
Appears in Collections:DEMAT - Artigos publicados em periódicos

Files in This Item:
File Description SizeFormat 
ARTIGO_BufferAllocationGeneral.pdf518,28 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.